# SDR CALA2023092002834

- Difficulty date: September 18, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 76,932 hours, 28,084 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SAFETY RELEASE CAP ATTCHED TO ENGINE FIRE BOTTLES REMOVED SAFETY RELEASE CAP FROM BOTH FIRE BOTTLES REF AMM26-21-01. VERIFIED BOTH FIRE BOTTLES SAFTEY RELEASE CAPS HAVE BEEN REMOVED. INSPECTED BOTH FIRE BOTTLES FOR INSTALLATION , SERVICABILITY AND HYDOSTATIC EXPIRATION DATES. REF AMM 26-21-01/401. OK TO CONTINUE IN SERVICE.
